I have not read any posts re: TKI's and high lipase levels so curious if any CMLers are dealing with or have dealt with this issue. I have failed three of the TKI's and, since December, have been dropped from 500mg to 400mg, and several days ago to 300mg of Bosulif due to very high lipase levels. However, the high lipase levels began to show up last fall while taking 140mg Sprycel. Have since failed Sprycel and started 500mg in December. While taking the meds my lipase levels have shot up to past 1000. Each time my lipase levels have shot up my oncologist has me take a one to two week break from the meds, retest, and, then if the levels are back done I resume the meds. I lipase levels are always back down very quickly--usually between 30-40--and then we begin the on again/off again/high/low lipase levels once again. This cycle has been going on since November. I was dx December 2006 and it has never been a smooth ride nor have I even been PCRU.
My body aches and I have very little energy. I will have my lipase level checked again on Tuesday at which time I have an appointment with my oncologist. I am frustrated with having to do the Start/Stop Dance so often and can't help but wonder what kind of dance the leukemia cells are doing as well! And, what kind of beating my pancreas is taking. I have always been involved with my treatment decisions (encouraged by my oncologist as well), however, I have so little information re: TKIs and lipase levels it is frustrating.
I would appreciate so much any input, suggestions, or sharing a similar problem so I can be better prepared and informed when meeting with my oncologist on Tuesday.